# SDR BJNA010503

- Difficulty date: May 7, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CABIN EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  REMOVED AND REPLACED LIGHTS BATTERY PACKS 2.  OPS CHECK OF EMERGENCY EXIT LIGHTS GOOD IAW BMM 33-51-51.  (M)
